Hello I have been taking 25 and 50mg of trazodone with no success. If I take it with something else , Unisom for example , I can sleep. My doctor said that sometimes increasing the dose may help, i'm sure she's going to put me up over 100. Just wondering if anybody else has gone through a similar experience as this and found success with a higher dose ? Or should I just stop it altogether and try something else.
Trazodone increase low dose not working?
- 3 Jan 2016 by my2kin04
- 8 Jan 2016
- unisom, sleep disorders, trazodone, sleep, dosage, doctor, sleep disorder
Added 3 Jan 2016:
Seems the only way I can sleep now is if I take it with unisom, at first I only needed it a couple times , now I fin I need it more.
Added 3 Jan 2016:
My state allows medical marijuana. I've been reading online and people say it's literally the best there is for sleeping problems. I do not smoke it or anything and from what I'm reading it would come in a pill form and a certain strand that doesn't make you high just sleepy. Would a sleep in issue be a qualification? Sleeping issues are actually quite serious especially when you've gone to three days without sleep or result to mixing in other medications. When all you need to do is take it all natural herb, makes more sense to me than taking these chemicals
Added 3 Jan 2016:
I feel so hopeless and defeated ; I'll never sleep normal again. The only way I am now is mixing and I know eventually that will come to an end and I'll suffer ever more. I feel like giving up
I was hospitalized for 6 month with major depression. I could not sleep when I got there. I was put on 100 mg trazodone and it worked well. I stayed on that for a year or so. Then I cut it 25 mgs per week until I was done. I still use 25 mg to help me sleep if needed. It worked well for me. See if your doc will let you go up to 75mg then 100 mgs if you need it.
My2kin04; When you see the doctor it's fine to increase the trazodone or if she wants to change it to something different. As far as mixing it with Unisom we have talked about that and you have checked with many Pharmacist and the Poison control and it's just your doctor that says it's not good. Weight out your odds your the one the is having to go without sleep.Trazodone has a lot of room to adjust up I am just worried you're going to have a time getting off of it when you have had all the problems you already have had.
Skip the Pot pills that is a big NO your doctor would freak out and even the generic is just a crazy price.These are used more for terminal people or for nausea and most I have known say they really don't work.There are so many medications for sleep I just don't understand this doctor and her not trying different ones.But your Tolerance is strange but many take well over 100mg and who cares as long as it helps and continues to help you sleep.DO NOT EVEN MENTION THE POT OR MARIN0l THIS DOCTOR. see what she does first and stand up for yourself why it is so hard to slow down on this I have never seen anyone with the problems you get from this. all my best wishes and let me know what she says when you see her Make sure you tell her that it is just about impossible to sleep even with the trazodone. Have a good day. Chuck1957
my2k; Chuck again; This doctor keeps being so bad to you just over Trazodone it's time to find a new doctor my friend. Also, the Marinol and the generic do not say anything.Not only that they cost depending on strength between 1 and 2 thousand dollars for a bottle of 50 the last time I dispensed any.hang in there. Did you ever think of a sleep clinic??? they do have doctors that do nothing but this. Chuck1957 I am not upset at all I just don't like the way your doctor has been treating you over the last 3 months or so. We all need our sleep. so I hope I did not offend you in anyway I am not that way. MIGRAINE TODAY. LATER my friend. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor gave me trazodone to help me sleep along with zoloft 100 mg but still wake up every 3-4 h?
Posted 18 Jun 2011 • 6 answers
Posted 1 Jul 2014 • 4 answers
Posted 7 Jan 2016 • 1 answer
Posted 7 Mar 2016 • 2 answers
Posted 21 May 2016 • 4 answers